# SDR CALA2024120301393

- Difficulty date: November 30, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 90,069 hours, 18,173 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Diode
- Part number: YHLZD32
- Condition: Faulty
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

CENTER ADP LOW PRESSURE  EICAS. BEGAN TROUBLESHOOTING REF FIM ADP LOW PRESSURE INDICATION DURING HIGH DEMAND CONDITIONS REFERENCE: 29-11 FAULT TREE 841, COULD NOT HEAR THE ADP COME ON DURING BLOCK 2,3, AND 4. NEED VOLTAGE CHECK AT  BLOCK 14 AND 15 OF FIM TASK. ADD EMP:U376160,U413953 REMOVED AND REPLACED DIODE BLOCK R22 PER FIM 29-11 FAULT TREE 841 BLOCK 34. REF WDM 29-11-32 AND SWPM 20-90-11. REQUIRES FAULT CONFIRMATION CHECK.PARTS USED:  00-0366-3-2431,QTY :1 RE-PERFORMED FIM TASK 29-11 FAULT TREE 841 BLOCK 2, PUMP FAILED TO COME ON, INSPECTED CONNECTIONS ON PUMP AND FOUND TWO CONNECTIONS NOT FULLY SEATED, TIGHTENED THEM UP AND PUMP WORKED AS INTENDED. PERFORMED OPS CHECK OF ADP REF AMM 29-11-03, OPS ADD EMP:U413953,U376160 CHECK GOOD.
